Alert archive / Kentucky / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Wilmington, OH

January 21, 200712 counties in Kentucky; 4 counties in Indiana; 5 counties in Ohio

NWS Wilmington, OH issued this winter storm warning at Jan 21, 2007, 8:41 AM EST for 12 counties in Kentucky; 4 counties in Indiana; 5 counties in Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2007, 8:41 AM EST (13:41 UTC)
Expired
Jan 21, 2007, 12:54 PM EST
In force
4 hr
Issued by
NWS Wilmington, OH
All 21 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KILN 211341
WSWILN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
841 AM EST SUN JAN 21 2007

.AN AREA OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY HAS
BROUGHT SNOW TO THE REGION THIS MORNING. THE SNOW WILL BE MIXED
WITH SLEET AND FREEZING RAIN THIS MORNING ALONG AND SOUTH OF THE
OHIO RIVER...BEFORE TAPERING OFF TO FREEZING DRIZZLE AND DRIZZLE
THIS AFTERNOON. FARTHER TO THE NORTH...THE SNOW WILL MIX WITH AND
THEN CHANGE TO FREEZING DRIZZLE BY THIS AFTERNOON.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-212145-
/O.UPG.KILN.WW.Y.0001.000000T0000Z-070121T2300Z/
/O.NEW.KILN.WS.W.0001.070121T1341Z-070121T2300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
841 AM EST SUN JAN 21 2007

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL MIX WITH SLEET AND FREEZING RAIN THIS MORNING BEFORE
TAPERING OFF TO FREEZING DRIZZLE AND DRIZZLE THIS AFTERNOON. TOTAL
SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED WITH ADDITIONAL
ICE ACCUMULATION ALSO LIKELY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE
TRAVEL VERY HAZARDOUS. REMEMBER...A WINTER STORM WARNING MEANS
SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-212145-
/O.CON.KILN.WW.Y.0001.000000T0000Z-070122T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
841 AM EST SUN JAN 21 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

SNOW WILL CONTINUE THROUGH THIS MORNING BEFORE MIXING WITH AND
THEN TAPERING OFF TO FREEZING DRIZZLE THROUGH THIS AFTERNOON.
TOTAL SNOW ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED. 

A WINTER WEATHER ADVISORY IS ISSUED WHEN A WINTRY MIX OF
PRECIPITATION IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT
ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW OR ICE WOULD MAKE
DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED
ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING...
MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES
WHERE SLIPPERY SPOTS CAN EASILY DEVELOP.

$$
1 follow-up statement
000 
WWUS41 KILN 211754
WSWILN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1254 PM EST SUN JAN 21 2007

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-211900-
/O.CAN.KILN.WS.W.0001.000000T0000Z-070121T2300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
1254 PM EST SUN JAN 21 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELED THE
WINTER STORM WARNING. 

TEMPERATURES HAVE CLIMBED TO NEAR FREEZING AND THEY WILL CONTINUE
TO SLOWLY RISE THROUGH THE REST OF THE AFTERNOON. A CHANCE OF
DRIZZLE WILL CONTINUE THROUGH THE DAY...BUT WITH TEMPERATURES
ABOVE FREEZING...THIS SHOULD NOT RESULT IN ANY ADDITIONAL ICING.
.
$$

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-220145-
/O.CON.KILN.WW.Y.0001.000000T0000Z-070122T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
1254 PM EST SUN JAN 21 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

WIDESPREAD PRECIPITATION HAS ENDED ACROSS THE AREA. HOWEVER...A
CHANCE OF SNOW AND FREEZING DRIZZLE WILL PERSIST INTO THIS
EVENING. THIS MAY LEAD TO SOME ADDITIONAL ICY SPOTS THROUGH THE
REST OF THE DAY...PARTICULARLY ON UNTREATED SURFACES.

A WINTER WEATHER ADVISORY IS ISSUED WHEN A WINTRY MIX OF
PRECIPITATION IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT
ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW OR ICE WOULD
MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON
UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW
FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES
AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this winter storm warning went out at Jan 21, 5:52 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Jan 21, 5:52 AM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
552 AM EST SUN JAN 21 2007

.AVIATION /12Z-12Z/...
CONDITIONS HAVE QUICKLY DETERIORATED SOUTH AND WEST OF A RICHMOND-
WILMINGTON-PORTSMOUTH LINE AS -SN IS OVERSPREADING THE FCST AREA.
CIGS AND VSBYS HAVE CRASHED QUICKLY DROPPING TO IFR/LIFR. AS
DEEPEST ISENT LIFT AND MOISTURE MOVE ACRS FCST AREA THIS MRNG ON
NOSE OF 850 LLJ PASSING THRU KENTUCKY...EXPECT LIGHT TO MODERATE
SNOW TO CONTINUE FOR ALL TAF SITES WITH VSBYS DOWN TO 1/2SM IN
HEAVIEST PCPN. LLJ WILL SHIFT EAST OF TAFS BY ERLY AFTN WITH DRIER
MID LVL AIR BEING ADVECTED INTO REGION FROM THE SOUTHWEST. THIS
WILL SHUT OFF THE SNOW BTWN 17Z AND 20Z FROM WEST TO EAST ACRS THE
FCST AREA. HOWEVER...SOUNDINGS INDCG CLASSIC SETUP FOR -FZDZ WITH
ABUNDANT MOISTURE TRAPPED BENEATH BNDRY LYR INVERSION...LOSS OF
ICE CRYSTAL GENERATION WITH DRIER AIR ALOFT AND SUBFREEZING TEMPS
AT SFC.

AS AFTN PROGRESSES...06Z NAM/GFS/RUC ALL INDCG LO LVLS WARMING AS
BROAD SFC LO PASSES TO NORTHWEST OF FCST AREA...WITH TEMPS NOW
LKLY TO CLIMB ABV 32F AT ALL TAF SITES BY LATE AFTN/ERLY EVNG.
THIS WILL ALLOW -FZDZ TO CHANGE TO -DZ. AS SFC LO LIFTS NORTH INTO
CNTRL GRT LKS OVERNIGHT...COLDER AIR WILL BE DRAWN BACK IN FROM
THE NORTHWEST. EXPECT -DZ TO CHANGE BACK TO -FZDZ AT KDAY/KCMH/
KLCK/KILN SOMETIME AFT 06Z. FURTHER SOUTH...COLDER SFC TEMPS WILL
LKLY HOLD OFF UNTIL AROUND OR JUST AFT 12Z MON. WILL GO AHEAD AND
LEAVE -DZ IN TAFS FOR KCVG/KLUK THRU END OF FCST AS A RESULT. CIGS
WILL LARGELY REMAIN IN LIFR/VLIFR CATS THRU FCST PERIOD. VSBYS
SHOULD IMPROVE TO MVFR ONCE SNOW ENDS ERLY THIS AFTN. SE WINDS
THIS AFTN WILL VEER TO SOUTH THEN W/SW BY 12Z MON AS SFC LO PASSES
BY.

RYAN

&&

.PREV DISCUSSION...
/ISSUED 506 AM EST SUN JAN 21 2007/

SHORT TERM /REST OF TODAY THROUGH TUESDAY/...
THE MODELS ARE IN OVERALL GOOD AGREEMENT FOR THIS PERIOD. PRIMARY
EMPHASIS HAS BEEN PLACED ON THE WEATHER SYSTEM THAT WILL AFFECT
THE ILN FORECAST AREA TODAY INTO TONIGHT. A RATHER WEAK LOW
PRESSURE SYSTEM WILL TRACK SLOWLY EAST FROM THE MID MISSISSIPPI
VALLEY TODAY...AND REACHING WESTERN PA BY MONDAY MORNING. THIS
SYSTEM WILL BE RESPONSIBLE FOR SPREADING A WINTRY MIX OF
PRECIPITATION ACROSS THE ENTIRE FORECAST AREA TODAY. IT APPEARS
THE BEST DYNAMIC AND ISENTROPIC FORCING WILL OCCUR THIS MORNING
AND EARLY AFTERNOON. THUS THE HEAVIER SNOWFALL SHOULD OCCUR DURING
THIS PERIOD. FORECAST SOUNDINGS ARE INDICATING THAT WE LOSE ICE
CRYSTAL GENERATION BY EARLY AFTERNOON...FORCING A CHANGE OVER TO FREEZING
DRIZZLE...EXCEPT WHERE SURFACE TEMPS CLIMB TO ABOVE FREEZING WILL
SEE LIQUID AT LOCATIONS NEAR AND TO THE SOUTH OF THE OHIO RIVER
THIS AFTERNOON.

FELT THAT THE GFS MOS HAD THE BETTER HANDLE ON TEMPS AND DEW
POINTS. SO USED THIS AS A BASE TO HELP WITH PRECIP TYPE. GIVEN
THAT THE DEEPER MOISTURE MOVES OUT OF THE AREA DURING THE
AFTERNOON HOURS...ONLY LIGHT PRECIP WILL PERSIST INTO MONDAY AND
MONDAY EVENING. HIGH PRESSURE AND SEASONABLE TEMPERATURES ARE
EXPECTED FOR THE FIRST PART OF THE WEEK.

PREV DISCUSSION...
/ISSUED 421 PM EST SAT JAN 20 2007/

LONG TERM /TUESDAY THROUGH SATURDAY/...
TROUGH OVER THE GREAT LAKES IS FORECAST TO DEEPEN THROUGH THE FIRST
PART OF THE LONG TERM PERIOD. THIS IS ACCOMPANIED BY A REINFORCING
SHOT OF ARCTIC AIR THAT PUSHES DOWN INTO AREA ON THURSDAY AND THEN
REMAINS IN PLACE THROUGH FRIDAY. THE GFS ENSEMBLE MEAN IS INDICATING
8H TEMPS DOWN INTO THE -12 TO -15 DEGREE RANGE FOR THURSDAY INTO
FRIDAY AND THIS SHOULD LEAD TO TEMPS WELL BELOW NORMAL DURING THE
LATER PART OF THE WORK WEEK.

GIVEN DEVELOPING CYCLONIC LOW LEVEL FLOW AND OCCASIONAL SHORT WAVE
ENERGY DROPPING DOWN THROUGH THE TROUGH...EXPECT A CHANCE OF SNOW
SHOWERS FOR WEDNESDAY INTO THURSDAY NIGHT. DEEPER MOISTURE BEGINS TO
SHIFT EAST OF THE AREA THROUGH FRIDAY BUT WITH FETCH STILL OFF OF
LAKE MICHIGAN...WILL HANG ON TO A SLIGHT CHANCE OF SNOW SHOWERS FOR
FRIDAY.

MID LEVEL SHORT WAVE RIDGING IS THEN FORECAST TO DEVELOP LATE IN THE
PERIOD AND THIS SHOULD ALLOW FOR DRY CONDITIONS AND A BIT OF A
WARMUP TOWARD THE WEEKEND.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-080-082.

     WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
     OHZ077>079-081-088.

KY...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
     KYZ089>100.

IN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR INZ050-058-
     059-066.

     WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR
     INZ073>075-080.

&&
Hazardous weather outlook, Jan 21, 5:16 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EST SUN JAN 21 2007

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-221030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
516 AM EST SUN JAN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FROM 6 AM SUNDAY
MORNING TO MIDNIGHT.

A LOW PRESSURE SYSTEM WILL SPREAD ACCUMULATING SNOW ACROSS THE
AREA THIS MORNING. THE SNOW WILL MIX WITH AND EVENTUALLY CHANGE TO
FREEZING DRIZZLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-221030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
516 AM EST SUN JAN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL SPREAD ACCUMULATING SNOW ACROSS THE
AREA THIS MORNING. THE SNOW WILL MIX WITH AND EVENTUALLY CHANGE TO
FREEZING DRIZZLE BY AFTERNOON. TEMPERATURES ARE EXPECTED TO WARM
TO ABOVE FREEZING THIS AFTERNOON...CHANGING THE PRECIPITATION OVER
TO LIGHT RAIN AND DRIZZLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Winter Storm Warnings in Kentucky, 2007Winter Storm Warnings in Ohio, 2007Winter Storm Warnings in Indiana, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.